Limit search to available items
Book Cover
E-journal

Title International journal of numerical analysis and modeling
Published Edmonton : Institute for Scientific Computing and Information, [2004-]
copyright 2004-
Vol. 1, no. 1 (Mar. 2004)-
Online access available from:
Academic Search Complete    01 Mar. 2009-
View Resource Record  

Copies

Description Online resource
Notes Title from cover
Issuing Body Situated at the Dept. of Mathematical Sciences, University of Alberta
On cover, Mar. 2004-200-: Anshan University of Sciences and Technology and University of Alberta
On contents pages, 200--: Wuhan University and Institute for Scientific Computing and Information
Subject Numerical analysis -- Periodicals
Mathematical models -- Periodicals
Form Electronic journal
Author Wuhan da xue
University of Alberta. Department of Mathematical Sciences
Institute for Scientific Computing and Information
Anshan keji daxue
LC no. cn2004300751
ISSN 1705-5105
ABBREV TI Int. j. numer. anal. model
OTHER TI International journal of numerical analysis and modeling
Other Titles Numerical analysis and modeling